MathSciNet Relay Station
MathSciNet bibliographic data
MR2194186 34A55 (34B24 34L25 34L40)
Aktosun, Tuncay; Weder, Ricardo Inverse spectral-scattering problem with two sets of discrete spectra for the radial Schrödinger equation. Inverse Problems 22 (2006), no. 1, 89–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement